# SDR DALA2024073007616

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 28,148 hours, 11,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0471298) LH AND RH OVERWING EXIT EMERGENCY LIGHTS INOP. REPLACED EMERGENCY LIGHT BATTERY PACKS IN LH AND RH OVERWING EXIT EMERGENCY IAW B737 AMM 33-51-00-710-801. TEST GOOD IAW B737 AMM 33-51-00-710-801.
